# SDR DXTA2024111501149

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N582QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0138
- Aircraft time: 6,545 hours, 4,340 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FUSELAGE STRUCTURE: REPEAT RIGHT UP. THERE IS A VERY PRONOUNCED AIRFRAME VIBRATION. THE VIBRATION BEGINS AT VARIOUS ALTITUDES MORE OFTEN AT  FL260 AND 295KTS. THE VIBRATION REMAINS AT ANY ALTITUDE UNTIL SLOWING TO 250 KN. AT 250 KN THE VIBRATION SLOWLY DISSIPATES AS THE AIRSPEED DECREASES. THERE IS ALSO A VERY LOW HUMMING SOUND LIKE A PROPELLER BEATING.. THE VIBRATION CAN BE FELT IN THE CONTROLS, ON THE GLARE SHIELD AND ON THE AIRFRAME WALLS AND THE RUDDER PEDALS. IT HAS BECOME MORE PRONOUNCED OVER THE LAST THREE FLIGHTS.  REPEAT WRITEUP. CORRECTIVE ACTION; FOUND NOSE DOOR FWD LH EDGE NOT FLUSH, ADJUSTED DOOR WITH IN LIMITS IN REF TO CE-680A AMM 52-8-05, ALSO FOUND RH WINDSHIELD HUMP SEAL DETERIORATED AND REQUIRED NEW SEALANT, COMPLETED HUMP SEAL APPLICATION IN MULTIPLE AREAS IN REF TO CE-680A AMM 56-10-00
